# SDR QMLA2020072320038

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N407VV
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 10,292 hours, 25,488 cycles
- Engine: Allsn 250C47B
- Engine time: 9,170 hours, 10,583 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 6895090
- Condition: Faulty
- Location: Oil Filter
- Part time: 9,170 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT WITH NG ABOVE 94%, OIL PRESSURE DROPPED TO 50 PSI. APPROACH WAS INITIATED AND PRECAUTIONARY LANDING WAS MADE WITH A NORMAL SHUTDOWN OF AIRCRAFT. OIL FILTER HOUSING/REGULATOR WAS CHANGED AND OIL PRESSURE RETURNED TO WORKING PROPERLY.
